| Model Number |
SD980.016 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Difficulty Chewing (4522)
| Date of Event |
01/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation concluded that the devices met specifications and did not malfunction.No root cause could be established for the bite derangement issue.
Event or Problem Description
Patient had bite derangement likely due to osteotomy interference and possible screw pull out, due to masticatory load.